Translator Disclaimer
June 2021 A note on stable commutator length in braided Ptolemy-Thompson groups
Shuhei Maruyama
Author Affiliations +
Kodai Math. J. 44(2): 317-322 (June 2021). DOI: 10.2996/kmj44206

Abstract

In this note, we show that the sets of all stable commutator lengths in the braided Ptolemy-Thompson groups are equal to non-negative rational numbers.

Citation

Download Citation

Shuhei Maruyama. "A note on stable commutator length in braided Ptolemy-Thompson groups." Kodai Math. J. 44 (2) 317 - 322, June 2021. https://doi.org/10.2996/kmj44206

Information

Received: 29 October 2020; Revised: 16 December 2020; Published: June 2021
First available in Project Euclid: 29 June 2021

Digital Object Identifier: 10.2996/kmj44206

Subjects:
Primary: 20F65
Secondary: 20F12

Rights: Copyright © 2021 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 2 • June 2021
Back to Top